# SDR IPXA2023090693849

- Difficulty date: August 22, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 33,958 hours, 20,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING FIXED LEADING EDGE HAS CRACK BEHIND SLAT#4 OUTBOARD END REPAIR ACCOMPLISHED ON FAULT: T3F18E002792J. INSTALLED REPAIR PARTS I.A.W. B757-200 S.R.M. 51-40-02-OG REVIEWED T3F18E002792J.
